MAUDE Adverse Event Report: B. BRAUN AVITUM AG DIALOG+®; KDI-DIALYZER, HIGH PERMEABILIT

B. BRAUN AVITUM AG DIALOG+®; KDI-DIALYZER, HIGH PERMEABILIT
Catalog Number 710200L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 02/04/2026
Type of Reportable Event Death
Event or Problem Description
According to the complainant, on (b)(6) 2026, at approximately 11:30 am, a patient experienced a cardiac arrest while undergoing hemodialysis treatment.The customer reported that the patient "coded" during dialysis therapy.The event occurred during active treatment on the dialysis machine.The patient was resuscitated and transferred to the intensive care unit (icu).Subsequent follow-up with the account revealed that on (b)(6) 2026, the family withdrew care and the patient died.It was reported that during therapy the patient had a cardiac arrest.The patient was resuscitated and transferred to the icu.The next day the patient's family withdrew care and the patient died.Analysis: the service report received shows that the machine was checked by a b.Braun technician, and no failure was found.The machine worked as intended.The investigation of the received machine data record shows that during preparation all self-tests were passed, and therapy was started.Within the first 2 hours the therapy ran smoothly without any conspicuous alarms.At approximately 2:08 hours after patient connection, the machine began triggering a series of blood-side pressure alarms.Over the next 10 minutes, the following alarms occurred: "arterial pressure - lower limit" (14 times)."arterial pressure - lower limit (sup)" (once)."venous pressure - lower limit - check access" (10 times)."venous pressure lower limit (sup)" (6 times).Each alarm was acknowledged by the user.Every series of alarms started with "arterial pressure - lower limit" which was caused by a decrease in arterial pressure.Generally, such a decrease can have multiple causes, and the exact cause cannot be determined from the machine data record; however, it is plausible that, in this situation, the decrease in arterial pressure was related to the patient experiencing the cardiac arrest described.Importantly, a decrease in arterial pressure does not indicate a malfunction of the machine.Because the blood pump stopped because of the alarm "arterial pressure - lower limit", follow-up alarms like "venous pressure - lower limit - check access" and/or "venous pressure lower limit (sup)" were triggered.At approximately 2:19 hours after patient connection, all alarms were acknowledged and the blood pump was restarted.About 9 minutes later, the user transitioned from therapy to the end-of-therapy phase, and the patient was reinfused.The verification of other parameters and sensor values from the trend data did not show any indication of an abnormality or a malfunction of the machine.Summary: the service report confirms that the machine was inspected by a b.Braun technician, who found no malfunction.Additionally, the analysis of the machine data record demonstrates that the device operated as intended, with no product deviation detected.The analysis of all available data confirms normal machine functionality.There is no product deviation.There is no indication that the machine contributed to the cardiac arrest and there is no suspected association between the death and the use of the product.Thus, the case is assessed as not reportable to the national competent authority.

Brand Name
DIALOG+®
Common Device Name
KDI-DIALYZER, HIGH PERMEABILIT
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
MDR Report Key24485182
Report Number2521402-2026-00265
Device Sequence Number16123643
Product Code KDI
UDI-Device Identifier04046963686345
UDI-Public(01)04046963686345(11)121203(10)120312DAV
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
Report Date (Section F) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number710200L
Device Lot Number120312DAV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/04/2026
Device Age13 YR
Event Location Hospital
Date Report to Manufacturer02/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown